# SDR QXEA200800233

- Difficulty date: February 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,958 hours, 17,121 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Ice Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2232 - ICE DETECTOR CAUTION IN CLEAR AIR AT 22,000.  DIVERTED TO SEA AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE CHECKED THE CDS SYSTEM WITH NO FAULTS LOGGED.  AIRCRAFT RETURNED TO SERVICE.  FUNCTIONAL CHECKS GOOD.  NO PARTS REPLACED.
